Alert archive / New York / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 31, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 12, 2015, 3:30 PM EDT for Cattaraugus County, Chautauqua County, New York. It was in force for 60 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 3:30 PM EDT (19:30 UTC)
- Expired
- Jun 12, 2015, 4:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Cattaraugus County, NY, Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 93 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:48 PM EDT | TSTM WND DMG | Findley Lake, NY | TREES/WIRES DOWN |
| Jun 12, 3:57 PM EDT | TSTM WND DMG | Sherman, NY | 4 REPORTS OF TREES AND WIRES DOWN |
| Jun 12, 4:02 PM EDT | TSTM WND DMG | Chautauqua, NY | TREES/WIRES DOWN |
| Jun 12, 4:04 PM EDT | TSTM WND DMG | Gerry, NY | LARGE TREE DOWN |
| Jun 12, 4:07 PM EDT | TSTM WND DMG | Bemus Point, NY | TREES/WIRES DOWN |
| Jun 12, 4:09 PM EDT | TSTM WND DMG | Ellery Center, NY | TREES/WIRES DOWN |
| Jun 12, 4:15 PM EDT | TSTM WND DMG | Sinclairville, NY | TREES/WIRES DOWN |
| Jun 12, 4:22 PM EDT | TSTM WND DMG | Cherry Creek, NY | TREES/WIRES DOWN |
| Jun 12, 4:22 PM EDT | TSTM WND DMG | Ellington, NY | 2 REPORTS OF TREES/WIRES DOWN |
| Jun 12, 4:25 PM EDT | TSTM WND DMG | Busti, NY | TREES/WIRES DOWN |
| Jun 12, 4:25 PM EDT | TSTM WND DMG | Conewango, NY | TREES AND WIRES DOWN |
| Jun 12, 4:36 PM EDT | TSTM WND DMG | Cattaraugus, NY | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:54 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
884
WUUS51 KBUF 121930
SVRBUF
NYC009-013-122030-
/O.NEW.KBUF.SV.W.0031.150612T1930Z-150612T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
330 PM EDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CATTARAUGUS COUNTY IN WESTERN NEW YORK...
CHAUTAUQUA COUNTY IN WESTERN NEW YORK...
* UNTIL 430 PM EDT
* AT 329 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF NORTH EAST TO NEAR WATERFORD...
AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...FREDONIA...ALLEGANY STATE PARK...WESTFIELD...
LAKEWOOD...FALCONER...MAYVILLE AND CLYMER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 BETWEEN EXITS 61 AND 60.
INTERSTATE 86 BETWEEN EXITS 4 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 4227 7976 4232 7964 4240 7948 4241 7945
4245 7942 4244 7883 4200 7878 4200 7976
TIME...MOT...LOC 1929Z 267DEG 43KT 4230 7991 4199 7994
$$
ZAFF2 follow-up statements
397
WWUS51 KBUF 122006
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
406 PM EDT FRI JUN 12 2015
NYC009-013-122030-
/O.CON.KBUF.SV.W.0031.000000T0000Z-150612T2030Z/
CATTARAUGUS NY-CHAUTAUQUA NY-
406 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTERN CATTARAUGUS AND CHAUTAUQUA COUNTIES...
AT 405 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF LAKE ERIE STATE PARK TO 6 MILES
NORTH OF LOTTSVILLE...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...FREDONIA...ALLEGANY STATE PARK...WESTFIELD...LAKEWOOD...
FALCONER...MAYVILLE AND CLYMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 4238 7953 4241 7945 4245 7942 4244 7883
4200 7878 4201 7966 4233 7961
TIME...MOT...LOC 2005Z 267DEG 43KT 4232 7936 4201 7939
$$
ZAFF873
WWUS51 KBUF 122029
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
429 PM EDT FRI JUN 12 2015
NYC009-013-122038-
/O.EXP.KBUF.SV.W.0031.000000T0000Z-150612T2030Z/
CATTARAUGUS NY-CHAUTAUQUA NY-
429 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CATTARAUGUS AND
CHAUTAUQUA COUNTIES WILL EXPIRE AT 430 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4238 7953 4241 7945 4245 7942 4244 7883
4200 7878 4201 7966 4233 7961
TIME...MOT...LOC 2026Z 267DEG 43KT 4232 7936 4201 7939
$$
ZAFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:20 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 12, 2:20 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
220 PM EDT FRI JUN 12 2015
.SYNOPSIS...
A ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WITH
TORRENTIAL DOWNPOURS AND STRONG GUSTY WINDS ARE POSSIBLE THIS
AFTERNOON AND EVENING AS A COLD FRONT CROSSES THE EASTERN GREAT
LAKES. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL BRING
MAINLY DRY WEATHER FOR MUCH OF THE WEEKEND. INCREASING MOISTURE
AND A COLD FRONT WILL BRING ANOTHER CHANCE OF THUNDERSTORMS
EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 18Z...A BROKEN LINE OF CONVECTION TIED TO A LAKE BREEZE
BOUNDARY STRETCHED FROM SOUTHERN ERIE COUNTY TO NEAR ROC. THE
PARENT AIRMASS HAS HAD A STEADY DIET OF HIGHER PWAT AND A FAIR
AMOUNT OF SUNSHINE THROUGH MIDDAY...AND THIS HAS LED TO SBCAPES
IN EXCESS OF 2000 J/KG WITH LOW LEVEL LAPSE RATES EXCEEDING
8 DEG C/KM. THE ONLY LIMITING FACTOR AT THIS POINT IS THE
UNIMPRESSIVE MID LEVEL LAPSE RATES AND A 2 DEG C CAP AT 12K FT
(SEE 18Z KBUF SOUNDING). BOTH OF THESE FEATURES SHOULD BECOME
MORE CONDUCIVE FOR STRONGER/LONGER SUSTAINED UPDRAFTS AS THE
AFTERNOON WEARS ON.
BY LATE THIS AFTERNOON...CONVECTION TO OUR WEST ASSOCIATED WITH
AN APPROACHING COLD FRONT WILL BECOME THE DOMINANT CONCERN.
THERE WILL BE TWO MAIN THREATS FROM THIS ACTIVITY. ONE WILL BE
THE HEIGHTENED RISK FOR FLOODING. PWAT VALUES AVERAGING 2 INCHES
WILL BE FOUND OVER THE REGION. SPC ANALYSIS OF H85 MOISTURE
TRANSPORT AND AMSU PRODUCTS CONCUR THAT A PLUME OF DEEP MOISTURE
IS DIRECTED FROM LOWER MICHIGAN TO OUR FORECAST AREA. THIS
AIRMASS WILL SUPPORT VERY HEAVY...IF NOT TORRENTIAL DOWNPOURS.
GIVEN THE VERY WET ANTECEDENT CONDITIONS FROM THE GENESEE VALLEY
EAST TO THE NORTH COUNTRY...A FLASH FLOOD WATCH IS IN PLACE.
ONE HR FFG AVERAGED 1.5 INCHES OF THE WATCH AREA...AND VISUAL
INSPECTION OF PARTS OF THE REGION FROM THURSDAYS STORM SURVEY
VERIFIES THE SATURATED CONDITIONS. THIS IS ESPECIALLY THE CASE
ACROSS ONTARIO COUNTY...SOUTHERN MONROE COUNTY...AND NORTHERN
PARTS OF LIVINGSTON COUNTY. THE WATCH RUNS FROM 21Z UNTIL 09Z.
THE SECOND THREAT WILL BE THE POTENTIAL FOR SEVERE WEATHER. AS
MENTIONED SBCAPES HAVE ALREADY CLIMBED TO OVER 2000 J/KG ACROSS
MUCH OF WESTERN NEW YORK. WHILE MID LEVEL LAPSE RATES AS OF 18Z
WERE STILL NOT CONDUCIVE FOR LONG LIVED UPDRAFTS...THESE ARE
FORECAST TO STEEPEN AS WE HEAD TOWARDS THIS EVENING. MEANWHILE...
THE KINEMATICS LOOK FAVORABLE FOR STRONG TO SEVERE CONVECTION
AS A 35 KT LOW LEVEL JET WILL HELP TO GENERATE BULK SHEAR
VALUES OF 40-50 KTS. A WAVE RIDING EASTWARD ALONG THE NEARLY
WEST-EAST COLD FRONT WILL FURTHER ENHANCE LOW LEVEL SHEAR...
WITH 0-1 KM HELICITY POSSIBLY CLIMBING TO MORE THAN 200 M2/S2.
AMPLE SYNOPTIC LIFT WILL BE ADDED TO THE ALREADY VERY BUOYANT
AIRMASS AS OUR REGION WILL FIND ITSELF UNDER A COUPLED UPPER
LEVEL JET. A STRONG 120 KT H25 JET IS OVER QUEBEC WHILE AMDAR
SOUNDINGS REVEAL A WEAKER 80KT JET OVER MICHIGAN. THE LIFT
BETWEEN THESE JETS SHOULD CROSS DIRECTLY ACROSS OUR FORECAST AREA
THROUGH 03Z.
ALL OF THESE FEATURES FAVOR STRONG TO POSSIBLY SEVERE CONVECTION
WITH THE PRIMARY THREAT BEING DAMAGING WIND GUSTS. A LESSER
CONCERN WILL BE LARGE HAIL. GIVEN THE AMOUNT OF SHEAR...AND IN
PARTICULAR THE AMOUNT OF 0-1 HELICITY...AN ISOLATED TORNADO CANNOT
BE RULED OUT WITH THE STRONGER CONVECTION.
ALL OF THE CONCERNS SHOULD SUBSIDE AFTER MIDNIGHT AS THE FRONT WILL
PUSH SOUTH TO NEAR PENNSYLVANIA AND THE DIURNALLY PRODUCED
INSTABILITY WILL DIMINISH.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
AS HIGH PRESSURE MOVES ACROSS SOUTHERN ONTARIO...EXPECT THE FRONTAL
BOUNDARY TO STALL JUST SOUTH OF THE NY/PA STATE LINE ON SATURDAY.
THIS SHOULD RESULT IN MOSTLY DRY WEATHER...WITH A SMALL CHANCE FOR
SHOWERS TO LINGER ACROSS FAR SOUTHERN PORTIONS OF THE CWA. HIGHS ON
SATURDAY SHOULD BE IN THE MID TO UPPER 70S.
THIS WEAK BOUNDARY SHOULD GRADUALLY LIFT NORTH TOWARD THE REGION
LATE SATURDAY NIGHT AND SUNDAY IN RESPONSE TO A STRENGTHENING UPPER
LEVEL RIDGE ACROSS OUR REGION. THIS MAY RESULT IN A SHOWER OR
THUNDERSTORM...BUT AREAL COVERAGE SHOULD BE SPARSE WITH THE MAJORITY
OF THE REGION EXPECTED TO REMAIN DRY ON SUNDAY. MAY SEE MOST
DEVELOPMENT ALONG LAKE ERIE BREEZE SOUTH OF METRO BUFFALO. THIS
PATTERN WILL ALSO BRING WARMER AIR INTO THE REGION...WITH HIGHS IN
THE UPPER 70S TO LOWER 80S ON SUNDAY.
A STRONGER WARM SURGE LIFTING NORTHEASTWARD ACROSS THE REGION SUNDAY
NIGHT AND MONDAY WILL LEAD TO A STORMY AND WET PATTERN FOR MONDAY
AND MONDAY NIGHT. PRECIPITABLE WATER VALUES NEARLY 2 INCHES MONDAY
EVENING INDICATED POTENTIAL FOR HEAVY RAINS ASSOCIATED WITH
THUNDERSTORMS. HIGH TEMPS ON MONDAY SHOULD REACH THE UPPER 70S TO
LOWER 80S.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
VARIOUS MEDIUM RANGE GUIDANCE PACKAGES ARE IN AGREEMENT THAT A
WARM FRONT WILL GRADUALLY LIFT ACROSS THE REGION LATE SUNDAY NIGHT
OR MONDAY. THERE IS A GOOD CHANCE THAT THIS WILL PRODUCE SHOWERS
AND THUNDERSTORMS WITH ITS PASSAGE. THIS ALSO WILL BRING WARMER
AND RELATIVELY MUGGY AIR INTO THE REGION FOR MONDAY.
AFTER THIS THERE WILL BE A RELATIVELY ZONAL FLOW WITH THE JET AXIS
ACROSS SOUTHERN CANADA. A SHORTWAVE EMBEDDED IN THIS FLOW SHOULD
TRACK TO OUR NORTH ON TUESDAY WHICH WILL PUSH THE FRONTAL BOUNDARY
BACK SOUTHWARD AS A COLD FRONT. TEMPERATURES WILL DROP SLIGHTLY
TUESDAY...WITH A LINGERING CHANCE FOR SHOWERS OR THUNDERSTORMS AS
THE FRONT GRADUALLY SAGS SOUTHWARD.
THE BEST CHANCE FOR DRY WEATHER IS TUESDAY NIGHT AND WEDNESDAY SINCE
THE 12Z GFS/ECMWF BOTH BUILD HIGH PRESSURE ACROSS THE REGION. GIVEN
THE WEAK PUSH BEHIND THE FRONT...THERE STILL IS A SMALL CHANCE THE
BOUNDARY WILL LINGER...BUT GIVEN THIS CONSENSUS WILL GO WITH A DRY
FORECAST DURING THIS PERIOD WITH SEASONABLE TEMPERATURES IN THE MID
TO UPPER 70S EXPECTED WEDNESDAY. THEN ANOTHER WEAK SHORTWAVE IS
FORECAST TO APPROACH THE REGION THURSDAY...WITH A SMALL CHANCE FOR
SHOWERS AND THUNDERSTORMS.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
WHILE VFR CONDITIONS WILL BE FOUND ACROSS THE REGION DURING THE
FIRST HALF OF THE AFTERNOON...THERE WILL BE AN INCREASING RISK
FOR CONVECTION.
STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL BECOME LIKELY
OVER THE REGION BY LATE AFTERNOON. THIS ACTIVITY WILL LEAD TO
LOCALIZED MVFR CONDITIONS LATER THIS AFTERNOON THROUGH THE FIRST
HALF OF TONIGHT.
IN THE WAKE OF A COLD FRONT...CIGS WILL LOWER TO AT LEAST MVFR
LEVELS FOR THE OVERNIGHT HOURS. CIGS ACROSS THE SRN TIER WILL
LOWER TO IFR TO MVFR LEVELS.
OUTLOOK...
SATURDAY AND SATURDAY NIGHT...MAINLY VFR.
SUNDAY...MAINLY VFR WITH A CHANCE OF SHOWERS FAR WEST.
MONDAY AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.
&&
.MARINE...
LIGHT TO MODERATE WINDS WILL PERSIST EARLY THIS AFTERNOON AS
A WARM FRONT LIFT ACROSS LAKE ONTARIO. A MOISTURE LADEN LOW
PRESSURE SYSTEM WILL APPROACH THE AREA LATE THIS AFTERNOON AND
EVENING WITH ANOTHER ROUND OF HEAVY THUNDERSTORMS LIKELY. WHILE
THESE STORMS MAY BRING BRIEF PERIODS OF LOCALLY STRONG AND
POTENTIALLY DAMAGING WINDS...OVERALL WINDS SHOULD REMAIN LIGHT
ENOUGH TO PRECLUDE ISSUANCE OF ANY SMALL CRAFT ADVISORIES FRIDAY.
HIGH PRESSURE WILL THEN BUILD IN QUICKLY BEHIND THE FRONT...
RESULTING IN TRANQUIL CONDITIONS ON THE LAKES FOR THIS WEEKEND.
ANOTHER WARM FRONT IS EXPECTED TO LIFT ACROSS THE LAKES SUNDAY
NIGHT OR MONDAY...BRINGING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS MONDAY INTO TUESDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ003>008-013-014-
021.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...RSH
SHORT TERM...WCH
LONG TERM...APFFEL
AVIATION...RSH
MARINE...RSH/TMAHazardous weather outlook, Jun 12, 10:29 AM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1029 AM EDT FRI JUN 12 2015 NYZ001-002-010>012-019-020-085-131430- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS- SOUTHERN ERIE- 1029 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS MAY ALSO PRODUCE HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-131430- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1029 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003>008-013-014-021-131430- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON- ONTARIO-ALLEGANY- 1029 AM EDT FRI JUN 12 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...THERE WILL ALSO BE A THREAT FOR DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:16 AM EDT | Flash Flood Watch | BUF | Allegany, Cayuga, Jefferson, Lewis, Livingston, Monroe and 3 more | 8 hr |
| Jun 12, 2:52 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario | 38 min |
| Jun 12, 2:59 PM EDT | Special Marine Warning | BUF | 61 min | |
| Jun 12, 3:14 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Wyoming | 61 min |
| Jun 12, 3:20 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Wyoming | 55 min |
| Jun 12, 4:04 PM EDT | Severe Thunderstorm Warning | BUF | Genesee | 26 min |
| Jun 12, 4:15 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Livingston, Wyoming | 60 min |
| Jun 12, 4:35 PM EDT | Special Weather Statement | BUF | Ontario | 55 min |
| Jun 12, 4:40 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario | 65 min |
| Jun 12, 4:42 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Livingston | 63 min |
| Jun 12, 5:20 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 32 min |
| Jun 12, 5:31 PM EDT | Severe Thunderstorm Warning | BUF | Ontario | 29 min |
| Jun 12, 5:39 PM EDT | Severe Thunderstorm Warning | BUF | Ontario | 21 min |
| Jun 12, 5:40 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario | 35 min |
Nearby
Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.